# SDR DALA2021102106557

- Difficulty date: October 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,217 hours, 10,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3306 DOOR 4R AFT LOWER CORNER DENT. CORRECTIVE ACTION: REFERENCE ER/A 594953-14. REMOVED FASTENERS IN AFT LOWER & LOWER SEAL RETAINER. REMOVED FASTENERS COMMON TO REPAIR AREA. ACCOMPLISHED HFEC INSPECTION OF CUT OUT AREA. FOUND ADDITIONAL DAMAGE, REMOVED DAMAGE PER SRM 52-13-00. INSTALLED REPAIR PER A330 52-13. (7873399)
